# SDR DALA2025080405820

- Difficulty date: July 25, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 62,921 hours, 26,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 L1 DOOR "KNUCKLE KNOCKER" LOOSE. CORRECTIVE ACTION: REMOVED SLIDE BUSTLE AND MID LINER FOR ACCESS AND SAFETY PIN DOOR SLIDE. REMOVED KNUCKLE BUSTER PAN REF B757 AMM 51- 11-20. REMOVED AND REPLACED BOX ASSY. REINSTALLED MIDLINER AND UNPINNED DOOR SLIDE REF B757AMM 51-11-20. VERIFIED SLIDE PIN REMOVED AND STOWED. REINSTALLED SLIDE BUSTLE REF B757AMM 51-11. (7743388)
